# SDR ASAA0410300

- Difficulty date: June 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 6545413111
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT A/C BAY LOWER TEE CHORD INBOARD FLANGE WORN FROM A/C BAY DOOR LATCH STATION 570, LOWER T-CHORD FOR WING CENTER SECTION BEAM RBL 41.  REMOVED, FABRICATED, AND INSTALLED NEW LOWER T-CHORD.  (M)
